# SDR REXA2005058

- Difficulty date: April 28, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET MESSAGE ON FINAL.  LANDING UNEVENTFUL.  PERFORMED OPERATIONAL TEST OF LAV SMOKE SYSTEM, IAW AMM AND OF THE LAV SMOKE DETECTOR IAW AMM.  BOTH OPS CHECK GOOD.  (K)
